# SDR 96ZZZX242

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64315
- Make and model: Boeing 727231
- Aircraft serial: 20048
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C, FOUND CRACK EXTENDING BEYOND BOLT HOLE ON STR 13R, STA 601.5.  STOP DRILLED AND REPAIRED PER SB 727-57A-159.  AIRCRAFT TOTAL TIME:  66,911 HOURS, 45,166 CYCLES.
